Works matching AU Ferrari, P. L.
Results: 28
Small-sample testing inference in symmetric and log-symmetric linear regression models.
- Published in:
- Statistica Neerlandica, 2017, v. 71, n. 3, p. 200, doi. 10.1111/stan.12107
- By:
- Publication type:
- Article
Diagnostic tools in beta regression with varying dispersion.
- Published in:
- Statistica Neerlandica, 2011, v. 65, n. 3, p. 337, doi. 10.1111/j.1467-9574.2011.00488.x
- By:
- Publication type:
- Article
Improved hypothesis testing in a general multivariate elliptical model.
- Published in:
- Journal of Statistical Computation & Simulation, 2017, v. 87, n. 7, p. 1416, doi. 10.1080/00949655.2016.1269330
- By:
- Publication type:
- Article
A comparative review of generalizations of the Gumbel extreme value distribution with an application to wind speed data.
- Published in:
- Journal of Statistical Computation & Simulation, 2016, v. 86, n. 11, p. 2241, doi. 10.1080/00949655.2015.1107909
- By:
- Publication type:
- Article
Finite GUE Distribution with Cut-Off at a Shock.
- Published in:
- Journal of Statistical Physics, 2018, v. 172, n. 2, p. 505, doi. 10.1007/s10955-018-2022-0
- By:
- Publication type:
- Article
Improved heteroscedasticity‐consistent covariance matrix estimators.
- Published in:
- Biometrika, 2000, v. 87, n. 4, p. 907, doi. 10.1093/biomet/87.4.907
- By:
- Publication type:
- Article
Local power of three classic criteria in generalised linear models with unknown dispersion.
- Published in:
- Biometrika, 1997, v. 84, n. 2, p. 482, doi. 10.1093/biomet/84.2.482
- By:
- Publication type:
- Article
Second order asymptotics for score tests in generalised linear models.
- Published in:
- Biometrika, 1995, v. 82, n. 2, p. 426
- By:
- Publication type:
- Article
Improved likelihood inference in beta regression.
- Published in:
- Journal of Statistical Computation & Simulation, 2011, v. 81, n. 4, p. 431, doi. 10.1080/00949650903389993
- By:
- Publication type:
- Article
Improved likelihood inference for the shape parameter in Weibull regression.
- Published in:
- Journal of Statistical Computation & Simulation, 2008, v. 78, n. 9, p. 789, doi. 10.1080/00949650701421964
- By:
- Publication type:
- Article
Adjusted profile likelihoods for the weibull shape parameter.
- Published in:
- Journal of Statistical Computation & Simulation, 2007, v. 77, n. 7, p. 531, doi. 10.1080/10629360600565160
- By:
- Publication type:
- Article
ON THE ROBUSTNESS OF ANALYTICAL AND BOOTSTRAP CORRECTIONS TO SCORE TESTS IN REGRESSION MODELS.
- Published in:
- Journal of Statistical Computation & Simulation, 1999, v. 64, n. 2, p. 177, doi. 10.1080/00949659908811974
- By:
- Publication type:
- Article
A FORMULA TO IMPROVE SCORE TEST STATISTICS.
- Published in:
- Journal of Statistical Computation & Simulation, 1998, v. 62, n. 1/2, p. 123, doi. 10.1080/00949659808811928
- By:
- Publication type:
- Article
Second order asymptotics for score tests in exponential family nonlinear models.
- Published in:
- Journal of Statistical Computation & Simulation, 1997, v. 59, n. 2, p. 179, doi. 10.1080/00949659708811854
- By:
- Publication type:
- Article
Bartlett corrections for one-parameter exponential family models.
- Published in:
- Journal of Statistical Computation & Simulation, 1995, v. 53, n. 3/4, p. 211, doi. 10.1080/00949659508811707
- By:
- Publication type:
- Article
Robust estimation in beta regression via maximum Lq-likelihood.
- Published in:
- Statistical Papers, 2023, v. 64, n. 1, p. 321, doi. 10.1007/s00362-022-01320-0
- By:
- Publication type:
- Article
Three Bartlett-type corrections for score statistics in symmetric nonlinear regression models.
- Published in:
- Statistical Papers, 2010, v. 51, n. 2, p. 273, doi. 10.1007/s00362-008-0158-8
- By:
- Publication type:
- Article
Inflated beta distributions.
- Published in:
- Statistical Papers, 2010, v. 51, n. 1, p. 111, doi. 10.1007/s00362-008-0125-4
- By:
- Publication type:
- Article
Box-Cox t random intercept model for estimating usual nutrient intake distributions.
- Published in:
- Statistical Methods & Applications, 2018, v. 27, n. 4, p. 715, doi. 10.1007/s10260-018-00438-6
- By:
- Publication type:
- Article
BARTLETT-TYPE CORRECTIONS FOR TWO-PARAMETER EXPONENTIAL FAMILY MODELS.
- Published in:
- Communications in Statistics: Theory & Methods, 2002, v. 31, n. 6, p. 901, doi. 10.1081/STA-120004189
- By:
- Publication type:
- Article
A class of regression models for parallel and series systems with a random number of components.
- Published in:
- Statistics, 2017, v. 51, n. 2, p. 294, doi. 10.1080/02331888.2016.1268613
- By:
- Publication type:
- Article
Adjusted Likelihood Inference in an Elliptical Multivariate Errors-in-Variables Model.
- Published in:
- Communications in Statistics: Theory & Methods, 2014, v. 43, n. 24, p. 5226, doi. 10.1080/03610926.2012.731126
- By:
- Publication type:
- Article
Bartlett and Bartlett-type corrections for testing linear restrictions.
- Published in:
- Applied Economics Letters, 1999, v. 6, n. 9, p. 547, doi. 10.1080/135048599352574
- By:
- Publication type:
- Article
Modeling tropical tuna shifts: An inflated power logit regression approach.
- Published in:
- Biometrical Journal, 2024, v. 66, n. 4, p. 1, doi. 10.1002/bimj.202300288
- By:
- Publication type:
- Article
Quantile modeling through multivariate log‐normal/independent linear regression models with application to newborn data.
- Published in:
- Biometrical Journal, 2021, v. 63, n. 6, p. 1290, doi. 10.1002/bimj.202000200
- By:
- Publication type:
- Article
Bias reduction in one-parameter exponential family models.
- Published in:
- Communications in Statistics: Simulation & Computation, 1998, v. 27, n. 3, p. 761, doi. 10.1080/03610919808813507
- By:
- Publication type:
- Article
Power logit regression for modeling bounded data.
- Published in:
- Statistical Modelling: An International Journal, 2024, v. 24, n. 5, p. 395, doi. 10.1177/1471082X221140157
- By:
- Publication type:
- Article
PLreg: An R Package for Modeling Bounded Continuous Data.
- Published in:
- R Journal, 2023, v. 15, n. 4, p. 236
- By:
- Publication type:
- Article